In this paper, we present some characterizations of discrete life distributions, especially for dHNBUE, dHNWUE, dNBUE and dNWUE classes, and their relations with geometric distribution. We characterize the geometric distribution through the ordered binomial moment and study the approximation between some discrete life classes and geometric distribution via an upper bound of the probability difference. The upper bounds presented are more rigorous than the ones given previously.
Digital Object Identifier (DOI)
Wang, Ronghua; Sha, Naijun; Gu, Beiqing; and Xu, Xiaoling
"The Characterizations of Discrete Life Distribution Class with Relation to Geometric Distribution,"
Journal of Statistics Applications & Probability: Vol. 2:
2, Article 2.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol2/iss2/2